Automorphic functions and Kummer's problem

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalRussian Mathematical Surveys
Volume37
Issue number3
Pages (from-to)165-190
Number of pages26
ISSN0036-0279
Publication statusPublished - 1982

Bibliographical note

Translation from Uspekhi Mat. Nauk 37 (1982), no. 3(225), 143--165 (Russian)

See relations at Aarhus University Citationformats

ID: 15776284